Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A capacitary weak type inequality for Sobolev functions and its applications


Author: Wei-Shyan Tai
Journal: Proc. Amer. Math. Soc. 129 (2001), 699-711
MSC (2000): Primary 26B35, 41A30, 46E35
Published electronically: November 3, 2000
MathSciNet review: 1801995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper a capacitary weak type inequality for Sobolev functions is established and is applied to reprove some well-known results concerning Lebesgue points, Taylor expansions in the $L^p$-sense, and the Lusin type approximation of Sobolev functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26B35, 41A30, 46E35

Retrieve articles in all journals with MSC (2000): 26B35, 41A30, 46E35


Additional Information

Wei-Shyan Tai
Affiliation: Department of Mathematics, National Chung Cheng University, Mingshiung, Chai Yi 61117, Taiwan, R.O.C.

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05976-1
PII: S 0002-9939(00)05976-1
Keywords: Sobolev functions, Riesz capacities, Lusin type properties
Received by editor(s): May 28, 1996
Published electronically: November 3, 2000
Additional Notes: This work was partially supported by Academia Sinica-Taipei, Taiwan, R.O.C. The author is deceased
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 2000 American Mathematical Society